Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anxiety with Restoril? phidippus

Posted by SLS on March 26, 2012, at 20:38:48

In reply to Re: Anxiety with Restoril? sheilac, posted by phidippus on March 26, 2012, at 19:57:24

> One of Restoril's side effects is irritability.

I believe that it is also an effect of withdrawal rebound. It is the timing of the anxiety and irritability relative to dosing that leads me to believe that we are looking at a rebound phenomenon. Klonopin would be less likely to cause this to occur the morning after an evening dose because its half-life is so long. Restoril is a good drug for most people, though.

I am curious. Is the irritability that you say is produced by Restoril the result of disinhibition? Disinhibition usually involves activation, including irritability.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1014070
URL: http://www.dr-bob.org/babble/20120316/msgs/1014118.html